Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 20, 2008, 6:31 PM MDT for 4 counties in Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2008, 6:31 PM MDT (00:31 UTC)
- Expired
- May 20, 2008, 7:30 PM MDT
- In force
- 59 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 3352 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 210031 SVRPUB COC009-011-071-089-210130- /O.NEW.KPUB.SV.W.0011.080521T0031Z-080521T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 631 PM MDT TUE MAY 20 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHERN BENT COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... EXTREME EAST CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... * UNTIL 730 PM MDT... * AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHWESTERN BENT COUNTY...OR ABOUT 27 MILES SOUTHEAST OF LA JUNTA. THIS STORM WAS MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF NORTHWESTERN BACA COUNTY AND EXTREME SOUTHERN BENT COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3801 10274 3753 10273 3748 10331 3784 10343 TIME...MOT...LOC 0031Z 242DEG 1KT 3766 10325 $$
3 follow-up statements
000 WWUS55 KPUB 210047 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 647 PM MDT WED MAY 20 2008 COC009-011-071-089-210130- /O.CON.KPUB.SV.W.0011.000000T0000Z-080521T0130Z/ BACA CO-OTERO CO-BENT CO-LAS ANIMAS CO- 647 PM MDT WED MAY 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR NORTHEASTERN LAS ANIMAS...SOUTHERN BENT...EXTREME EAST CENTRAL OTERO AND NORTHWESTERN BACA COUNTIES... AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER EXTREME SOUTH CENTRAL BENT COUNTY...OR 29 MILES NORTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 32 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN BENT COUNTY AND EXTREME NORTHWESTERN BACA COUNTY. LAT...LON 3801 10274 3753 10273 3748 10331 3784 10343 TIME...MOT...LOC 0046Z 272DEG 28KT 3765 10303 $$
000 WWUS55 KPUB 210108 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 708 PM MDT WED MAY 20 2008 COC009-011-071-089-210130- /O.CON.KPUB.SV.W.0011.000000T0000Z-080521T0130Z/ BACA CO-OTERO CO-BENT CO-LAS ANIMAS CO- 708 PM MDT WED MAY 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR NORTHEASTERN LAS ANIMAS...SOUTHERN BENT...EXTREME EAST CENTRAL OTERO AND NORTHWESTERN BACA COUNTIES... AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER EXTREME NORTHWESTERN BACA COUNTY...OR 20 MILES NORTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 34 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN BENT COUNTY AND EXTREME NORTH CENTRAL BACA COUNTY. LAT...LON 3801 10274 3753 10273 3748 10331 3784 10343 TIME...MOT...LOC 0107Z 273DEG 30KT 3763 10281 $$
000 WWUS55 KPUB 210121 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 721 PM MDT WED MAY 20 2008 COC009-011-071-089-210131- /O.EXP.KPUB.SV.W.0011.000000T0000Z-080521T0130Z/ BACA CO-OTERO CO-BENT CO-LAS ANIMAS CO- 721 PM MDT WED MAY 20 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAS ANIMAS... SOUTHERN BENT...EXTREME EAST CENTRAL OTERO AND NORTHWESTERN BACA COUNTIES EXPIRES AT 730 PM MDT... LAT...LON 3801 10274 3753 10273 3748 10331 3784 10343 TIME...MOT...LOC 0121Z 273DEG 30KT 3762 10266 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:32 PM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 20, 3:32 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 332 PM MDT TUE MAY 20 2008 .SHORT TERM... (TONIGHT AND WEDNESDAY) ...FIRE WEATHER CONCERNS FOR WEDNESDAY... CURRENTLY...DEWPOINTS REMAIN IN THE LOWER TO MID 40S OVER MUCH OF THE PLAINS THIS AFTERNOON AS WEAK HIGH PRESSURE CONTINUES MOVING SOUTH INTO WESTERN KANSAS. SOME MODEST CONVECTION IS DEVELOPING OVER PORTIONS OF THE EASTERN MOUNTAINS. AS OF 300PM...KPUX IS STILL UNAVAILABLE BECAUSE OF COMMUNICATIONS PROBLEMS BETWEEN THE RDA AND WFO. LOOKING OUT THE WINDOW...THE TALLEST CBS ARE OVER THE SPANISH PEAKS. TONIGHT...KEPT ISOLATED THUNDER OVER THE EASTERN MOUNTAINS AND PLAINS UNTIL 04Z. 18Z NAM CONTINUES TREND OF SOME VERY LIGHT QPF OVER THE PLAINS THROUGH THE EVENING. SUSPECT THIS IS OVERDONE...BUT GRIDS ALREADY HAD LOW POPS ON THE PLAINS. CONVECTION WILL PRODUCE MORE WIND THAN RAIN...AND MAINLY LEFT THUNDER IN GRIDS FOR FIRE WEATHER FORECAST. WEDNESDAY...UPPER LOW IS FORECAST TO MOVE INTO UTAH BY LATE IN THE AFTERNOON. WARM AND DRY SOUTHWEST FLOW IN THE MIDDLE LAYERS ARE EVIDENT ON THE MODELS AND HAVE LITTLE REASON TO DOUBT THIS. MAIN FORECAST PROBLEM IS WHERE THE DRY LINE WILL DEVELOP ON THE PLAINS. EAST OF THE DRYLINE...LOW LEVEL FLOW WILL BE MOIST ENOUGH FOR RED FLAG CONDITIONS NOT TO BE MET...DESPITE GUSTY SOUTH TO SOUTHEAST WINDS. GFS IS THE FURTHEST EAST WITH THE DRY LINE...WITH THE LOW HUMIDITIES OVER THE ENTIRE CWA EXCEPT FOR EASTERN KIOWA COUNTY. EC AND NAM HAVE THE DRY LINE FURTHER WEST WITH THE DRY LINE BEING NEARLY NORTH TO SOUTH ORIENTED NEAR KLHX. GFS HAS A SLIGHTLY STRONGER LEAD SHORTWAVE MOVING INTO WYOMING DURING THE DAY. IN THE GFS THIS SHORTWAVE IS STRONG ENOUGH TO DEVELOP THE SURFACE LOW MORE TO THE NORTH AND EAST ALLOWING FOR THE DRY SOUTHWEST WINDS ALOFT TO REACH THE SURFACE. ANOTHER COMPLICATING FACTOR FOR RED FLAG CONDITIONS IS THE POSSIBILITY OF SOME MIDDLE AND HIGH CLOUDS MOVING INTO THE REGION WEAKENING THE SURFACE HEATING. SATELLITE SHOWS A LARGE AREA OF MIDDLE AND HIGH CLOUDS OVER THE INTERMOUNTAIN WEST. 500 TO 300MB RH IS OVER 70 PERCENT IN SOME OF THE MODEL RUNS FROM THIS CLOUD FIELD MOVING EAST. CONFIDENCE IN RED FLAG CONDITIONS IS HIGH ENOUGH TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE INTERSTATE 25 CORRIDOR AND MOUNTAINS. THESE LOCATIONS ARE WEST OF THE DRY LINE IN ALL THE MODEL RUNS. LATER SHIFTS CAN DECIDE ON THE WATCH FOR THE REMAINDER OF THE PLAINS DEPENDING ON THE LOCATION OF THE DRY LINE. IN THE MOUNTAINS...UPPER LOW GETS CLOSE ENOUGH FOR SOME CONVECTION DURING THE AFTERNOON. IN THE GRIDS...COOLED TEMPERATURES A COUPLE OF DEGREES ON THE PLAINS WITH THE SLIGHTLY COOLER AIR ALOFT. ALSO KEPT ISOLATED POPS NEAR THE KANSAS BORDER DURING THE AFTERNOON FOR THE POTENTIAL OF THE DRY LINE STAYING TO THE WEST OF THIS REGION. --PGW-- .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT TUESDAY) ...MAINLY FIRE WEATHER CONCERNS INTO THE WEEKEND... DRYLINE POSITION AND EASTWARD WOBBLES OF THE WESTERN U.S. UPPER LOW MAKE FOR A CHALLENGING FORECAST THURSDAY INTO SATURDAY. GENERAL TREND OF THE NAM AND GFS IS TO KEEP DRYLINE ALONG OR EAST OF THE KANSAS BORDER BOTH THURSDAY AND FRIDAY...WHILE ECMWF KEEPS THE SURFACE TROUGH JUST SLIGHTLY FARTHER WEST. KEPT THE LOW POPS IN PLACE ALONG THE KANSAS BORDER FOR BOTH THU AND FRIDAY AFTERNOONS...BUT REMOVED ANY CHANCE FOR THE I-25 CORRIDOR...WHERE INCREASING SOUTHWEST DOWNSLOPE FLOW WILL DOMINATE. CERTAINLY WINDY ENOUGH OVER ALL THE AREA FOR FIRE WEATHER HIGHLIGHTS BOTH THURSDAY AND FRIDAY...WITH SURFACE RH THE MAIN QUESTION. ALL MODELS NOW MOVE THE COLD POOL AT 700 MB EASTWARD INTO THE STATE THURSDAY AND KEEP IT OVER THE AREA THROUGH SATURDAY. 700 MB TEMPS ALONG I-25 COOL FROM 16C WED TO 8C THU...THEN 5C FRI. WHILE DOWNSLOPE WARMING AND DEEP MIXING WILL OFFSET THIS COOLING SOME...MAX TEMPERATURES WILL STILL COOL RATHER SIGNIFICANTLY BOTH DAYS. DIDNT GO AS COOL AS GUIDANCE SUGGESTS...BUT TRIMMED SEVERAL DEGREES OFF MAXES BOTH DAYS OVER THE PLAINS. WITH THE COOLER TEMPS...RH STAYS ABOVE 15 PERCENT FOR ALL BUT THE FAR SOUTHEAST PLAINS BOTH AFTERNOONS...WITH LOWEST RH OVER THE WELL MIXED AREAS JUST BEHIND THE DRYLINE. GIVEN THE RH UNCERTAINTY OPTED TO NOT ISSUE A FIRE WEATHER WATCH AT THIS POINT...THOUGH ONE WILL BE NEEDED SOMEWHERE OVER THE EAST BOTH DAYS. SHOWER CHANCES CONTINUE FROM THE SANGRES WESTWARD...WITH SOME TSRA MIXED IN AT TIMES ALONG THE CONTINENTAL DIVIDE. ONE MORE MOSTLY DRY DOWNSLOPE DAY SATURDAY...THOUGH WINDS MAY DECREASE AS SIGNIFICANT UPPER ENERGY EJECTS INTO THE NORTHERN ROCKIES...ALLOWING UPPER LOW TO SLOWLY WEAKEN OVER THE GREAT BASIN. REMAINDER OF THE FORECAST HINGES ON WHETHER OR NOT WE CAN DRIVE THE SURFACE FRONT SOUTH OF THE AREA EARLY NEXT WEEK...ECMWF SAYS YES...GFS NO. THUS ECMWF RAMPS UP PRECIP CHANCES WITH MOIST UPSLOPE...GFS STAYS MOSTLY DRY. LOW POPS AND SLIGHTLY ABOVE NORMAL TEMPS THE BEST WE CAN DO FOR NOW. --PETERSEN && .AVIATION... ISOLATED THUNDER IS POSSIBLE NEAR KCOS THIS EVENING...AS WELL AS OVER THE MOUNTAINS. GUSTY SOUTH TO SOUTHWEST WINDS MAY BE A FACTOR AT TAF SITES ON WEDNESDAY. EXPECT MOSTLY VFR CONDITIONS OVER THE REGION. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR COZ231>237. RED FLAG WARNING FROM 10 AM TO 9 PM MDT WEDNESDAY FOR COZ221-222- 224>230. && 06/10
Hazardous weather outlook, May 20, 6:41 AM MDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 641 AM MDT TUE MAY 20 2008 COZ058>089-093>099-211300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 641 AM MDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE EASTERN MOUNTAINS AND THE SOUTHEASTERN PLAINS. THE MAIN THREAT FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING...HOWEVER IT IS POSSIBLE THAT A FEW STORMS COULD PRODUCE HAIL UP TO ONE-HALF INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UNSEASONABLY WARM TEMPERATURES ARE EXPECTED TO CONTINUE FOR WEDNESDAY WITH NEAR RECORD HIGH TEMPERATURES POSSIBLE. THIS WILL CAUSE SNOW MELT IN THE HIGH COUNTRY TO CONTINUE...WITH SIGNIFICANT WATER RISES EXPECTED IN THE MOUNTAIN CREEKS AND STREAMS. MINOR FLOODING WILL BE POSSIBLE ALONG SOME OF THE SMALLER CREEKS AND STREAMS...WHERE FAST FLOWS CAN BECOME DANGEROUS. USE CAUTION NEAR SWOLLEN CREEKS AND STREAMS IN THE HIGH COUNTRY THROUGH MEMORIAL DAY WEEKEND. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND THE FAR SOUTHEAST PLAINS ON WEDNESDAY. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LIGHTNING...WIND GUSTS UP TO 50 MPH AND SMALL HAIL UP TO ONE HALF INCH IN DIAMETER. HOWEVER...ONE OR TWO STORMS NEAR THE COLORADO KANSAS BORDER COULD BECOME SEVERE PRODUCING HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS UP TO 60 MPH. GUSTY WINDS AND LOW HUMIDITIES WILL SPREAD ACROSS THE SAN LUIS VALLEY...THE SOUTHEAST MOUNTAINS BELOW 9000 FEET...AND MUCH OF THE SOUTHEAST PLAINS ON WEDNESDAY. COMBINED WITH THE DRY FUELS... CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL BE POSSIBLE ON WEDNESDAY. A PERSISTENT LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE SOUTHWEST PORTION OF THE COUNTRY THROUGH MONDAY. THIS WILL BRING ISOLATED TO SCATTERED THUNDERSTORMS TO THE SOUTHWEST AND CENTRAL MOUNTAINS...WITH MAINLY ISOLATED THUNDERSTORMS ELSEWHERE. ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS EACH DAY...ESPECIALLY NEAR THE COLORADO KANSAS BORDER. MEANWHILE...GUSTY WINDS...AND LOW HUMIDITIES MAY KEEP CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR ACROSS THE SAN LUIS VALLEY...THE SOUTHEAST MOUNTAINS AND THE ADJACENT SOUTHEAST PLAINS EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM OVER THE SOUTHEAST MOUNTAINS AND PLAINS.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| May 21, 4:58 AM MDT | Fire Weather Watch | PUB | Baca, Bent, Crowley, El Paso, Fremont, Huerfano and 5 more | 10 hr |
| May 21, 3:17 PM MDT | Red Flag Warning | PUB | Baca, Bent, Crowley, El Paso, Fremont, Huerfano and 5 more | 30 hr |
| May 21, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 43 min |
| May 21, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 56 min |
| May 21, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero, Pueblo | 83 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.